# SDR CA970904018

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr1 Position
- Component: 399353
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) NR1 CYLINDER SEPARATED BETWEEN THE TOP OF BARREL AND CYLINDER HEAD AT NR3 FIN ON THE HEAD AND CRACKED BETWEEN FRONT AND REAR SPARK PLUGS.
